# SDR ABXA060275

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 54,026 hours, 50,580 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AN ARID ODOR WAS NOTICED IN THE GLARESHIELD AREA SIMILAR TO HOT PLASTIC OR HOT ELECTRICAL INSULATION.  CENTER WINDSHIELD WAS TOO HOT TO TOUCH SO CENTER WINDSHIELD ANTI-ICE CIRCUIT BREAKER WAS PULLED.  ODOR CEASED AND THEN RETURNED WITH CENTER WINDSHIELD STILL HOT TO THE TOUCH.  FOUND WIRE H578B16 BURNED AT S1-193.  SPLICED IN NEW WIRE.  RAN WINDSHIELD HEAT, NO OVERHEATING OCCURRED.
